Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2010 (2010), Article ID 769095, 12 pages
http://dx.doi.org/10.1155/2010/769095
Research Article

A New Generating Function of () Bernstein-Type Polynomials and Their Interpolation Function

1Department of Mathematics, Faculty of Arts and Science, University of Akdeniz, 07058 Antalya, Turkey
2Department of Mathematics, Faculty of Arts and Science, University of Gaziantep, 27310 Gaziantep, Turkey

Received 19 January 2010; Accepted 1 March 2010

Academic Editor: Lance Littlejohn

Copyright © 2010 Yilmaz Simsek and Mehmet Acikgoz. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. N. Bernstein, “Démonstration du théorème de Weierstrass fondée sur la calcul des probabilités,” Communications of the Mathematical Society of Charkow. Séries 2, vol. 13, pp. 1–2, 1912-1913. View at Google Scholar
  2. M. Acikgoz and Y. Simsek, “On multiple interpolation functions of the Nörlund-type q-Euler polynomials,” Abstract and Applied Analysis, vol. 2009, Article ID 382574, 14 pages, 2009. View at Google Scholar · View at MathSciNet
  3. N. P. Cakić and G. V. Milovanović, “On generalized Stirling numbers and polynomials,” Mathematica Balkanica, vol. 18, no. 3-4, pp. 241–248, 2004. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. S. Berg, “Some properties and applications of a ratio of Stirling numbers of the second kind,” Scandinavian Journal of Statistics, vol. 2, no. 2, pp. 91–94, 1975. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. T. N. T. Goodman, H. Oruç, and G. M. Phillips, “Convexity and generalized Bernstein polynomials,” Proceedings of the Edinburgh Mathematical Society, vol. 42, no. 1, pp. 179–190, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. H. W. Gould, “A theorem concerning the Bernstein polynomials,” Mathematics Magazine, vol. 31, no. 5, pp. 259–264, 1958. View at Google Scholar
  7. Z. Guan, “Iterated Bernstein polynomial approximations,” http://arxiv.org/abs/0909.0684.
  8. A. H. Joarder and M. Mahmood, “An inductive derivation of Stirling numbers of the second kind and their applications in statistics,” Journal of Applied Mathematics & Decision Sciences, vol. 1, no. 2, pp. 151–157, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. K. I. Joy, “Bernstein polynomials, On-Line Geometric Modeling Notes,” http://en.wikipedia.org/wiki/Bernstein_polynomial.
  10. E. Kowalski, “Bernstein polynomials and Brownian motion,” American Mathematical Monthly, vol. 113, no. 10, pp. 865–886, 2006. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. N. E. Nörlund, Vorlesungen über Differenzenrechung, Springer, Berlin, Germany, 1924.
  12. J. L. López and N. M. Temme, “Hermite polynomials in asymptotic representations of generalized Bernoulli, Euler, Bessel, and Buchholz polynomials,” Journal of Mathematical Analysis and Applications, vol. 239, no. 2, pp. 457–477, 1999. View at Publisher · View at Google Scholar · View at Scopus
  13. G. Nowak, “Approximation properties for generalized q-Bernstein polynomials,” Journal of Mathematical Analysis and Applications, vol. 350, no. 1, pp. 50–55, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  14. H. Oruç and G. M. Phillips, “A generalization of the Bernstein polynomials,” Proceedings of the Edinburgh Mathematical Society, vol. 42, no. 2, pp. 403–413, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. H. Oruç and N. Tuncer, “On the convergence and iterates of q-Bernstein polynomials,” Journal of Approximation Theory, vol. 117, no. 2, pp. 301–313, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  16. S. Ostrovska, “The approximation by q-Bernstein polynomials in the case q1,” Archiv der Mathematik, vol. 86, no. 3, pp. 282–288, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  17. S. Ostrovska, “On the q-Bernstein polynomials,” Advanced Studies in Contemporary Mathematics, vol. 11, no. 2, pp. 193–204, 2005. View at Google Scholar · View at MathSciNet
  18. G. M. Phillips, “Bernstein polynomials based on the q-integers, the heritage of P. L. Chebyshev: a Festschrift in honor of the 70th birthday of T. J. Rivlin,” Annals of Numerical Mathematics, vol. 4, no. 1–4, pp. 511–518, 1997. View at Google Scholar · View at MathSciNet
  19. G. M. Phillips, Interpolation and Approximation by Polynomials, vol. 14 of CMS Books in Mathematics/Ouvrages de Mathématiques de la SMC, Springer, New York, NY, USA, 2003. View at MathSciNet
  20. G. M. Phillips, “A survey of results on the q-Bernstein polynomials,” IMA Journal of Numerical Analysis, vol. 30, no. 1, pp. 277–288, 2010. View at Publisher · View at Google Scholar · View at Scopus
  21. Á. Pintér, “On a Diophantine problem concerning Stirling numbers,” Acta Mathematica Hungarica, vol. 65, no. 4, pp. 361–364, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. Y. Simsek, “Twisted (h,q)-Bernoulli numbers and polynomials related to twisted (h,q)-zeta function and L-function,” Journal of Mathematical Analysis and Applications, vol. 324, no. 2, pp. 790–804, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  23. Y. Simsek, “On q-deformed Stirling numbers,” http://arxiv.org/abs/0711.0481.
  24. Y. Simsek, V. Kurt, and D. Kim, “New approach to the complete sum of products of the twisted (h,q)-Bernoulli numbers and polynomials,” Journal of Nonlinear Mathematical Physics, vol. 14, no. 1, pp. 44–56, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  25. Z. Wu, “The saturation of convergence on the interval [0,1] for the q-Bernstein polynomials in the case q>1,” Journal of Mathematical Analysis and Applications, vol. 357, no. 1, pp. 137–141, 2009. View at Publisher · View at Google Scholar · View at MathSciNet